MathSciNet Relay Station
MathSciNet bibliographic data
MR2329691 (2008d:11103) 11M41
Tsumura, Hirofumi On functional relations between the Mordell-Tornheim double zeta functions and the Riemann zeta function. Math. Proc. Cambridge Philos. Soc. 142 (2007), no. 3, 395–405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement